Sylvester Eriksson-Bique
Cited by
Cited by
Optimization schemes for protective jamming
S Sankararaman, K Abu-Affash, A Efrat, SD Eriksson-Bique, V Polishchuk, ...
Proceedings of the thirteenth ACM international symposium on Mobile Ad Hoc …, 2012
Importance sampling for a Monte Carlo matrix multiplication algorithm, with application to information retrieval
S Eriksson-Bique, M Solbrig, M Stefanelli, S Warkentin, R Abbey, ...
SIAM Journal on Scientific Computing 33 (4), 1689-1706, 2011
Characterizing spaces satisfying Poincaré inequalities and applications to differentiability
S Eriksson-Bique
Geometric and Functional Analysis 29, 119-189, 2019
Curvewise characterizations of minimal upper gradients and the construction of a Sobolev differential
S Eriksson-Bique, E Soultanis
arXiv preprint arXiv:2102.08097, 2021
Regularity of solutions to the fractional Cheeger-Laplacian on domains in metric spaces of bounded geometry
S Eriksson-Bique, G Giovannardi, R Korte, N Shanmugalingam, ...
Journal of Differential Equations 306, 590-632, 2022
Geometric k Shortest Paths
S Eriksson-Bique, J Hershberger, V Polishchuk, B Speckmann, S Suri, ...
Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete …, 2014
Density of Lipschitz functions in energy
S Eriksson-Bique
Calculus of Variations and Partial Differential Equations 62 (2), 60, 2023
On the sharp lower bound for duality of modulus
S Eriksson-Bique, P Poggi-Corradini
Proceedings of the American Mathematical Society 150 (7), 2955-2968, 2022
Equivalence of two BV classes of functions in metric spaces, and existence of a Semmes family of curves under a 1-Poincaré inequality
E Durand-Cartagena, S Eriksson-Bique, R Korte, N Shanmugalingam
Advances in Calculus of Variations 14 (2), 231-245, 2021
A new Hausdorff content bound for limsup sets
S Eriksson-Bique
Advances in Mathematics 445, 109638, 2024
Alternative proof of Keith-Zhong self-improvement and connectivity
S Eriksson-Bique
arXiv preprint arXiv:1610.02129, 2016
Almost uniform domains and Poincaré inequalities
S Eriksson‐Bique, J Gong
Transactions of the London Mathematical Society 8 (1), 243-298, 2021
Self-improvement of pointwise Hardy inequality
S Eriksson-Bique, AV Vähäkangas
arXiv preprint arXiv:1810.07614, 2018
Asymptotic behavior of 𝐵𝑉 functions and sets of finite perimeter in metric measure spaces
S Eriksson-Bique, J Gill, P Lahti, N Shanmugalingam
Transactions of the American Mathematical Society 374 (11), 8201-8247, 2021
Curvewise characterizations of minimal upper gradients and the construction of a Sobolev differential
S Eriksson-Bique, E Soultanis
Analysis & PDE 17 (2), 455-498, 2024
Thin Loewner Carpets and Their Quasisymmetric Embeddings in S2
J Cheeger, S Eriksson‐Bique
Communications on Pure and Applied Mathematics 76 (2), 225-304, 2023
Self-improvement of weighted pointwise inequalities on open sets
S Eriksson-Bique, J Lehrbäck, AV Vähäkangas
Journal of Functional Analysis 279 (7), 108691, 2020
Quantitative bi-Lipschitz embeddings of bounded-curvature manifolds and orbifolds
S Eriksson-Bique
Geometry & Topology 22 (4), 1961-2026, 2018
Discrete dubins paths
S Eriksson-Bique, D Kirkpatrick, V Polishchuk
arXiv preprint arXiv:1211.2365, 2012
Regular mappings and non-existence of bi-Lipschitz embeddings for slit carpets
GC David, S Eriksson-Bique
Advances in Mathematics 364, 107047, 2020
The system can't perform the operation now. Try again later.
Articles 1–20